# SDR USAA2013071600040

- Difficulty date: June 26, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: D52111435203
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PASSENGER CREW DOOR LOWER MID RT CHANNEL SEAL BETWEEN FR66 TO FR68, BEAM 1.  REPLACED AFT PASSENGER CREW DOOR LOWER MID RT CHANNEL SEAL BETWEEN FR66 TO FR68, BEAM 1 IAW SRM 51-72-11 & DWG D52111490.
